Alert archive / California / Gale Watches in 2015
Gale Watch 14, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 23, 2015, 2:12 PM PDT. It took effect at Jun 25, 2015, 8:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 23, 2015, 2:12 PM PDT (21:12 UTC)
- In effect from
- Jun 25, 2015, 8:00 AM PDT
- Expired
- Jun 25, 2015, 3:35 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
810 WHUS76 KEKA 232112 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PDT TUE JUN 23 2015 PZZ470-240515- /O.EXB.KEKA.SC.Y.0153.150624T1500Z-150625T1800Z/ /O.NEW.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 11 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 11 AM PDT THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. * WINDS...N 15 TO 20 KT TONIGHT THROUGH WED...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THU AND FRI. * SEAS...NORTHERLY 6 FT AT 7 SECONDS TONIGHT THROUGH WED...BUILDING TO 10 TO 12 FT AT 9 SECONDS THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-240515- /O.EXT.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.NEW.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...N 15 TO 25 KT TONIGHT THROUGH WED...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THU. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS THROUGH WED...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THU. SEAS REMAINING STEEP AND ELEVATED ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-240400- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150624T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT THIS EVENING. A FEW GUSTS TO 35 KT ARE POSSIBLE NORTH OF CAPE VIZCAINO THROUGH MID EVENING. * SEAS...NORTHERLY 6 TO 7 FEET AT 6 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
676 WHUS76 KEKA 240358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PDT TUE JUN 23 2015 PZZ455-240500- /O.CAN.KEKA.SC.Y.0153.000000T0000Z-150624T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-241200- /O.EXT.KEKA.SC.Y.0153.150624T1600Z-150625T1800Z/ /O.CON.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH WED. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THU AND FRI. * SEAS...NORTHERLY 6 FT AT 7 SECONDS THROUGH WED...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-241200- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.CON.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WINDS...N 15 TO 25 KT THROUGH WEDNESDAY...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THU. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS THROUGH WED...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THU. SEAS REMAINING STEEP AND ELEVATED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
204 WHUS76 KEKA 240951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT WED JUN 24 2015 PZZ455-241800- /O.EXB.KEKA.SC.Y.0153.150624T2200Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS...N 10 TO 20 KT. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO TODAY. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY BUILDING TO 6 FT AT 7 SECONDS TODAY...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-241800- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.CON.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WINDS...N 15 TO 25 KT TODAY...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS TODAY...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THURSDAY. SEAS REMAINING STEEP AND ELEVATED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-241800- /O.CON.KEKA.SC.Y.0153.150624T1600Z-150625T1800Z/ /O.CON.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT TODAY. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY AND FRIDAY. * SEAS...NORTHERLY 6 FT AT 7 SECONDS TODAY...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
130 WHUS76 KEKA 241551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT WED JUN 24 2015 PZZ470-250000- /O.EXT.KEKA.SC.Y.0153.150625T0400Z-150625T1800Z/ /O.CON.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING AND OVERNIGHT. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY AND FRIDAY. * SEAS...NORTHERLY 6 FT AT 7 SECONDS THIS EVENING AND OVERNIGHT...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-250000- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.CON.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WINDS...N 15 TO 25 KT TODAY...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS TODAY...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THURSDAY. SEAS REMAINING STEEP AND ELEVATED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-250000- /O.CON.KEKA.SC.Y.0153.150624T2200Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 AM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... * WINDS...N 10 TO 20 KT. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO TODAY. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY BUILDING TO 6 FT AT 7 SECONDS TODAY...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
364 WHUS76 KEKA 242123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT WED JUN 24 2015 PZZ475-250530- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.CON.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WINDS...N 15 TO 25 KT...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THURSDAY. SEAS REMAINING STEEP AND ELEVATED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-250530- /O.CON.KEKA.SC.Y.0153.150625T0400Z-150625T1800Z/ /O.CON.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING AND OVERNIGHT. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY AND FRIDAY. * SEAS...NORTHERLY 6 FT AT 7 SECONDS THIS EVENING AND OVERNIGHT...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-250530- /O.CON.KEKA.SC.Y.0153.150624T2200Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 223 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 10 TO 20 KT. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY BUILDING TO 8 FT AT 8 SECONDS...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
832 WHUS76 KEKA 250403 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 PM PDT WED JUN 24 2015 PZZ470-251215- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1800Z/ /O.CON.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING AND OVERNIGHT. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY AND FRIDAY. * SEAS...NORTHERLY 6 FT AT 7 SECONDS THIS EVENING AND OVERNIGHT...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-251215- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150625T1500Z/ /O.CON.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM 8 AM PDT THURSDAY THROUGH LATE THURSDAY NIGHT... * WINDS...N 15 TO 25 KT...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS...BUILDING TO 10 TO 12 FT AT 9 SECONDS ON THURSDAY. SEAS REMAINING STEEP AND ELEVATED THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-251215- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 903 PM PDT WED JUN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 10 TO 20 KT. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 35 KT ON THURSDAY. * SEAS...NORTHERLY BUILDING TO 8 FT AT 8 SECONDS...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS THURSDAY AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
424 WHUS76 KEKA 251035 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 335 AM PDT THU JUN 25 2015 PZZ470-251845- /O.EXT.KEKA.SC.Y.0153.000000T0000Z-150625T2200Z/ /O.UPG.KEKA.GL.A.0014.150625T1800Z-150626T2300Z/ /O.NEW.KEKA.GL.W.0018.150625T2200Z-150626T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 335 AM PDT THU JUN 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM PDT FRIDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING. WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND FRIDAY. * SEAS...NORTHERLY 6 FT AT 7 SECONDS THIS MORNING...THEN BUILDING TO 10 TO 12 FT AT 9 SECONDS LATE THIS AFTERNOON AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-251845- /O.EXT.KEKA.SC.Y.0153.000000T0000Z-150625T1800Z/ /O.UPG.KEKA.GL.A.0014.150625T1500Z-150626T1200Z/ /O.NEW.KEKA.GL.W.0018.150625T1800Z-150626T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 335 AM PDT THU JUN 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY. * WINDS...N 15 TO 25 KT...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON. WINDS WILL DIMINISH LATE TONIGHT. * SEAS...NORTHERLY 7 TO 9 FT AT 7 SECONDS...BUILDING TO 10 TO 12 FT AT 9 SECONDS TODAY. SEAS REMAINING STEEP AND ELEVATED THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-251845- /O.EXB.KEKA.SC.Y.0153.150625T1800Z-150626T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 335 AM PDT THU JUN 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 AM PDT FRIDAY. * WINDS...N 10 TO 15 KT. GUSTS TO 25 KT THIS AFTERNOON AND OVERNIGHT. * SEAS...NORTHERLY 4 FT AT 5 SECONDS THIS MORNING BUILDING TO 8 FT AT 9 SECONDS TONIGHT. WINDS AND SEAS WILL DIMINISH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-251845- /O.CON.KEKA.SC.Y.0153.000000T0000Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 335 AM PDT THU JUN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 15 TO 25 KT. A FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO. WINDS WILL START TO DIMINISH LATE TONIGHT. * SEAS...NORTHERLY 5 TO 8 FT AT 6 SECONDS THIS MORNING BUILDING TO 7 TO 9 FT AT 9 SECONDS THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 23, 4:17 AM PDT, 9 hours 55 minutes earlier.
Area forecast discussion, Jun 23, 4:17 AM PDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
417 AM PDT TUE JUN 23 2015
.SYNOPSIS...A DEVELOPING RIDGE OF HIGH PRESSURE WILL RESULT IN
WARMING TEMPERATURES ACROSS INTERIOR NORTHWEST CALIFORNIA THROUGH
THE END OF THE WEEK. STRATUS WILL CONTINUE TO IMPACT COASTAL AREAS
EACH NIGHT AND MORNING. AN UPPER LEVEL LOW OFF THE CENTRAL
CALIFORNIA COAST WILL BRING THE POTENTIAL FOR THUNDERSTORMS FRIDAY
INTO THIS WEEKEND.
&&
.DISCUSSION...AFTER CLEARING ALMOST COMPLETELY YESTERDAY...COASTAL
STRATUS HAS BEEN SLOW TO REGENERATE OVERNIGHT AND REMAINS SOMEWHAT
LOCALIZED TO HUMBOLDT BAY AND THE EEL RIVER DELTA...ALONG WITH A
FEW OTHER PATCHES FARTHER NORTH. WHILE COVERAGE IS EXPECTED TO
INCREASE SLIGHTLY THROUGH THE REMAINDER OF THE EARLY MORNING
HOURS...IT APPEARS THAT MOST OF THESE CLOUDS WILL BE ERODED BY MID
MORNING...REVEALING A PLEASANT DAY ALONG THE COAST. WHILE CLOUDS
MAY BE LATE DEVELOPING AGAIN TONIGHT...AT LEAST LOCALIZED STRATUS
IS LIKELY TO RETURN...AND THIS BACK AND FORTH IS LIKELY TO
CONTINUE THROUGH THE WEEK WITH AN INCREASE IN COVERAGE LATE IN THE
WEEK. FARTHER INLAND...THE BIG STORY THROUGH THURSDAY WILL BE
INCREASING TEMPERATURES AS RIDGING AMPLIFIES ACROSS THE
INTERMOUNTAIN WEST. THIS WILL BE SOMEWHAT GRADUAL...AS HIGHS WILL
INCREASE A FEW DEGREES EACH DAY FROM TODAY THROUGH FRIDAY. EXPECT
AFTERNOON TEMPERATURES IN INTERIOR VALLEYS TO BE NEAR 90
TODAY...CLIMBING TO THE LOW TRIPLE DIGITS BY WEDNESDAY...TO NEAR
105 THURSDAY AND FRIDAY. THE HOTTEST DAY WILL LIKELY BE
FRIDAY...AND SOME OF THE HOTTEST EASTERNMOST VALLEYS OF TRINITY
COUNTY MAY APPROACH 110 DEGREES. FORTUNATELY DRY LOW LEVELS AND
MINIMAL CLOUD COVER WILL ALLOW VALLEYS TO EFFICIENTLY DECOUPLE AND
COOL OVERNIGHT...WITH LOWS GENERALLY IN THE MID 50S TO LOW
60S...AND HEAT ADVISORIES ARE NOT EXPECTED.
BY FRIDAY...A CLOSED LOW OF THE COAST OF SOUTHERN CALIFORNIA WILL
BEGIN TO DEEPEN AND SLOWLY MOVE NORTHWARD ALONG THE WESTERN
PERIPHERY OF THE GREAT BASIN RIDGE. AS IT DOES SO...DEEP SOUTHERLY
TO SOUTH EASTERLY FLOW WILL INCREASE ACROSS CALIFORNIA AND
GRADUALLY TRANSPORT MOISTURE FROM THE GULF OF CALIFORNIA
NORTHWARD. THIS IS EXPECTED TO RESULT IN BUILDING INSTABILITY AND
INCREASING VERTICAL WIND SHEAR ACROSS THE INTERIOR THROUGH THE
WEEKEND...AND LIKEWISE THE CHANCES FOR ISOLATED TO SCATTERED
THUNDERSTORMS WILL INCREASE. THE FIRST OPPORTUNITY FOR STORMS
WILL OCCUR FRIDAY...ALTHOUGH THERE ARE A FEW CONCERNS REGARDING
THE COVERAGE AND QUALITY OF CONVECTION THAT WILL OCCUR. AT THIS
STAGE...LOW LEVEL MOISTURE WILL LIKELY BE MEAGER...AND WITH THE
EXPECTED HOT TEMPERATURES CLOUD BASES LOOK TO BE VERY HIGH.
LIKEWISE...MODELS ARE PESSIMISTIC REGARDING THE CHANCES FOR
ACCUMULATING PRECIPITATION...HOWEVER MODEST WIND SHEAR AND
INSTABILITY DO SUPPORT THE POSSIBILITY OF A FEW DRY
THUNDERSTORMS. CONSIDERABLE UNCERTAINTY EXISTS REGARDING PLACEMENT
AS WELL...ALTHOUGH LATEST GUIDANCE APPEARS TO HAVE A PREFERENCE
FOR THE SISKIYOU MOUNTAINS WHERE MARGINALLY BETTER MOISTURE
EXISTS. BY SATURDAY...INCREASING MOISTURE...INSTABILITY AND WIND
SHEAR MAY LEAD TO INCREASED AND MORE VIGOROUS THUNDERSTORM
ACTIVITY...WITH SOMEWHAT LOWER CLOUD BASES AND A BIT MORE
ACCUMULATING RAINS. CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH THE EARLY PART OF NEXT WEEK...WITH FLUCTUATING COVERAGE
AND INTENSITY DICTATED BY YET UNDETERMINED MESOSCALE DETAILS. /BRC
&&
.AVIATION...ALONG THE REDWOOD COAST CURRENT CONDITIONS ARE LIFR TO
IFR DUE TO A LOW STRATUS DECK...ALTHOUGH COVERAGE IS LESS THAN
YESTERDAY MORNING. THE SKIES ARE CURRENTLY CLEAR SOUTH OF CAPE
MENDOCINO. ANY LINGERING FOG OR STRATUS IS EXPECTED TO CLEAR FAIRLY
QUICKLY THIS MORNING.
TONIGHT HIGH PRESSURE REMAINS OVER THE AREA. SOME STRATUS IS
EXPECTED ONCE AGAIN. SLIGHTLY MORE COVERAGE IS EXPECTED THAN THIS
MORNING...BUT IT MAY TAKE A WHILE TO GET INTO THE AIRPORTS ONCE
AGAIN. MKK
&&
.MARINE...HIGH PRESSURE CONTINUES TO BUILD OVER THE AREA BRINGING
NORTHERLY WINDS TO THE WATERS. WINDS REMAIN IN THE 10 TO 20 KT RANGE
AGAIN THIS MORNING WITH THE LIGHTEST WINDS NORTH OF CAPE MENDOCINO.
WINDS WILL INCREASE SLIGHTLY TODAY TO AROUND 15 TO 25 AS THE HIGH
PRESSURE STRENGTHENS A BIT. THESE WILL PERSIST TONIGHT...ALTHOUGH
THEY LOOK TO PUSH OFFSHORE A BIT FARTHER.
WEDNESDAY WINDS AND SEAS ARE EXPECTED TO BE VERY SIMILAR TO
TODAY...AROUND 15 TO 25 KT. THURSDAY THE STRONGER WINDS SPREAD NORTH
OF THE CAPE.
LATE IN THE WEEK AN UPPER LEVEL LOW STARTS TO APPROACH THE COAST.
THURSDAY NIGHT INTO FRIDAY MORNING THE NORTHERLY WINDS PUSH OFF THE
COAST ALLOWING THE SOUTHERLY WINDS TO MOVE UP THE COAST. SOME OF
THESE MAY BE STRONG...UP TO 20 KT WITH THE INITIAL SURGE OF WIND AND
STRATUS. FOR THE WEEKEND WINDS LOOK TO BE OUT OF THE SOUTH...BUT ARE
EXPECTED TO BE MAINLY LIGHT. MONDAY NORTHERLIES ARE EXPECTED TO
RETURN TO THE AREA...ALTHOUGH THEY LOOK TO START OFF LIGHT.
A SOUTHWESTERLY SWELL OF 2 FT AT AROUND 16 SECONDS IS MOVING INTO
THE WATERS. THIS IS EXPECTED TO PERSIST THROUGH MUCH OF THE WEEK.
MKK
&&
.FIRE WEATHER...THROUGH THE REMAINDER OF THE WORK WEEK...NOCTURNAL
OFFSHORE WINDS ARE EXPECTED TO DEVELOP EACH NIGHT...HOWEVER RED
FLAG CRITERIA WIND SPEEDS AND HUMIDITY LEVELS ARE NOT EXPECTED.
CHANCES FOR THUNDERSTORMS INCREASE ACROSS PRIMARILY THE INTERIOR
MOUNTAINS BEGINNING AS EARLY AS FRIDAY AND LASTING THROUGH THE
WEEK. SHOULD STORMS BEGIN FRIDAY THEY WOULD LIKELY BE DRY AND
SPORADIC IN COVERAGE...BUT ARE EXPECTED TO INCREASE IN BOTH
COVERAGE AND INTENSITY THROUGH THE WEEKEND. IN ADDITION TO
LIGHTNING STRIKES...THE POTENTIAL FOR ERRATIC AND PERIODICALLY
STRONG DOWNBURST WINDS WILL EXIST WITH THE STRONGEST ACTIVITY.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SATURDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 23, 4:25 AM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 425 AM PDT TUE JUN 23 2015 CAZ003-004-076-241130- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 425 AM PDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON TEMPERATURES MAY REACH 105 TO 110 DEGREES BY THURSDAY ACROSS SOME INTERIOR VALLEYS...AND THUNDERSTORM CHANCES INCREASE BEGINNING FRIDAY AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-241130- REDWOOD COAST-MENDOCINO COAST- 425 AM PDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.